# SDR AALA20150818026

- Difficulty date: August 11, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,281 hours, 8,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 GALLEY FWD EMER LIGHT FOUND DAMAGED.  R & R EMER LIGHT.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-05.  SYS CHECKED NORMAL.
